TITLE

Some extensions of the Meir-Keeler theorem

AUTHOR(S)
Pasicki, Lech
PUB. DATE
January 2017
SOURCE
Fixed Point Theory & Applications;1/3/2017, Vol. 2017 Issue 1, p1
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Meir and Keeler formulated their fixed point theorem for contractive mappings with purely metric condition. This idea was extended by numerous mathematicians. In this paper, we present a simple method of proving such theorems and give new results.
ACCESSION #
120533134

 

Related Articles

Share

Read the Article

Courtesy of NEW JERSEY STATE LIBRARY

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics